# SDR UPS05444212

- Difficulty date: March 12, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WALKWAY PANEL SUPPORT FOUND CORRODED BETWEEN BS 1580 AND 1600 RBL 36.  CORROSION BLEND OUT 0.030 INCH BY 1 INCH BY 2 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS, WALKWAY PANEL SUPPORT REPAIRED AS PER SRM 51-40-03 FIG 2.
